MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH KX+ DURAT STAB INSERT MED 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH KX+ DURAT STAB INSERT MED 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 6479-5-715
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
The patient was revised for instability and possible poly wear.
 
Additional Manufacturer Narrative
Lot code was initially entered in error and is actually unknown, therefore, expiration date, udi and manufacture date is also unknown.An event regarding joint instability involving a kinemax insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: not performed as no medical records were provided.Device history review: not performed as the lot details provided were invalid.Complaint history review: not performed as the lot details provided were invalid.Conclusions: the exact cause of the event could not be determined because further information such as product return, x-rays, operative reports, patient history and follow-up notes are needed to complete the investigation for determining a root cause.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available, this investigation will be reopened.
 
Event or Problem Description
The patient was revised for instability and possible poly wear.

Brand Name
KX+ DURAT STAB INSERT MED 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6595855
Report Number0002249697-2017-01697
Device Sequence Number16344246
Product Code JWH
UDI-Device Identifier07613327047264
UDI-Public(01)07613327047264(11)161130(17)211130(10)LFK739
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K921640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number6479-5-715
Device Catalogue Number64795715
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR